Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Form of solutions to the $p$-adic equation $y' = 0$


Author: Gerald S. Stoller
Journal: Bull. Amer. Math. Soc. 82 (1976), 557-559
MSC (1970): Primary 34G05, 12B99; Secondary 28-00, 43A75, 43A85
MathSciNet review: 0410021
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jean Dieudonné, Sur les fonctions continues 𝑝-adiques, Bull. Sci. Math. (2) 68 (1944), 79–95 (French). MR 0013142 (7,111c)
  • 2. A. F. Monna, Analyse non-archimédienne, Springer-Verlag, Berlin-New York, 1970 (French). Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 56. MR 0295033 (45 #4101)
  • 3. M. van der Put, Dissertation, Univ. of Utrecht, 1967.
  • 4. W. H. Schikhof, Differentiation in non-archimedean valued fields, Nederl. Akad. Wetensch. Proc. Ser. A 73 = Indag. Math. 32 (1970), 35–44. MR 0262828 (41 #7433)
  • 5. Gerald S. Stoller, Form of solutions to the equation y' = 0 over p-adics (to appear).
  • 6. L. Gruson and M. van der Put, Banach spaces, Table Ronde d’Analyse non archimédienne (Paris, 1972) Soc. Math. France, Paris, 1974, pp. 55–100 Bull. Soc. Math. France, Mém. No. 39-40. MR 0365173 (51 #1426)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34G05, 12B99, 28-00, 43A75, 43A85

Retrieve articles in all journals with MSC (1970): 34G05, 12B99, 28-00, 43A75, 43A85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14097-9
PII: S 0002-9904(1976)14097-9